# SDR 08FDEA01025

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0822501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER SURFACED FIXED PANEL LOWER SURFACE SKIN HAS CORROSION AND DELAMINATION JUST ABOVE THE OUTBD FLAP TRACK.  REPAIRED IAW DWG ARC0822, TPS 1001 REV E & EA 8-5710-7-116966.
